# SDR SIMA200614902

- Difficulty date: May 21, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 14573606505
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW HEARD A HUM AND FELT A HIGH FREQ VIBRATION WAS FELT SLIGHTLY IN THE RUDDER PEDALS.  REPLACED RIGHT INBOARD LOWER FLAP SHROUD SEAL.  REPLACED RIGHT OVERWING FAIRING NUT PLATES.  REPLACED RIVETS IN RIGHT INBOARD FLAP SHROUD, AND C/W FLAP RIGGING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
